Mathematical Research Letters

Volume 14 (2007)

Number 2

A generalization of the Cassels-Tate dual exact sequence

Pages: 295 – 302

DOI: http://dx.doi.org/10.4310/MRL.2007.v14.n2.a11

Authors

Cristian D. González-Avilés (Universidad Andrés Bello)

Ki-Seng Tan (National Taiwan University)

Abstract

We extend the first part of the well-known Cassels-Tate dual exact sequence for abelian varieties $A$ over global fields $K$ in two directions: we treat the $p$-primary component in the function field case, where $p$ is the characteristic of $K$, and we dispense with the assumption that the Tate-Shafarevich group of $A$ is finite.

Full Text (PDF format)